# SDR YENA201802250428

- Difficulty date: February 25, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 46,045 hours, 16,131 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CABIN FLOORBEAM -Y765 FR20 STR 23R. REMOVED AND REPLACED FLOORBEAM -Y765 FR 20 STR 23R IAW SRM 51-42-11, AND 53-11-14-283-004.
